# SDR 2025FA0000535

- Difficulty date: August 5, 2025
- Submitted: August 5, 2025
- Operation: General aviation
- Aircraft: N650QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0196
- Aircraft time: 6,539 hours, 4,308 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Nut Plate
- Condition: Corroded
- Location: Zone 100
- Part time: 6,539 hours, 4,308 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF 316CBC AND 316DBC FOR L5 INSTALLATION, FOUND CORROSION UNDER MULTIPLE NUTPLATES. REMOVED NUTPLATES AND BLENDED CORROSION FROM AFFECTED AREA ON APROX. F.S. 500-570 INSIDE PANEL 316CBC AND 316DBC ON STRINGERS IAW CESSNA 680A SRM 51-10-01 & 51-40-05, FABRICATED DOUBLERS AND INSTALLED OVER AREAS R1 THRU R14 AND L2 THRU L6 AND RE-INSTALLED NUTPLATES IAW RFTS-114440 N650QS (680A-0196) LH AND RH AFT FAIRING STRINGER CORROSION REV. 0 DATE 8/4/25.
